# SDR DALA2024032803897

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 78,621 hours, 30,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1310-1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 IN REFERENCE TO NRC 00242: CORROSION ON SIDE PLATE BTW STA 1440 -1529 AND SIDE PLATE BTW STA 1310 TO 1380 AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00638: SIDE PLATE BTW STA 1310 TO STA 1380 AND BTW STA 1440 TO STA 1529 WERE REPLACED PER B757 -200 SRM. (0265243)
